# SDR SWIA201540879

- Difficulty date: February 20, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 33,836 hours, 28,062 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING HAS LIGHTNING STRIKE DAMAGE, 23" OTBD OF LOW POINT DRAIN.  C-CHECK, REPAIRED LIGHTNING STRIKE ON RT WING LOWER PLANK 23" OTBD OF LOWER POINT DRAIN IAW STS EA.
